# SDR 95ZZZX4581

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8972Q
- Make and model: Ayres S2RR1340NORM
- Aircraft serial: 1642R
- Engine: Pwa R1340AN1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Inlet Screen
- Condition: Clogged
- Location: Carburetor
- Stage of operation: AG
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED LOSS OF ENGINE POWER DURING AERIAL APPLICATION.  AIRCRAFT WAS SUBSTANTIALLY DAMAGED DURING A FORCED LANDING.  INVESTIGATION REVEALED PARTICLES OF RUBBER ON CARBURETOR FUEL INLET SCREEN AND CARBURETOR BOWL CONTAINED WATER AND RUST CONTAMINATES.  SUBMITTER RECOMMENDS 137 FAR OPERATORS CHECK FUEL SUPPLY FOR CONTAMINATION AND FUEL HOSES FOR SERVICE ABILITY.  FUEL SCREENS AND FUEL BOWL SHOULD BE THOROUGHLY INSPECTED DURING 100-HOUR AND ANNUAL INSPECTION.
